# SDR UPS202585

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19808
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN NAPLES FOR 'C' CHECK, MAINTENANCE FOUND CRACK IN FASTENER HOLE IN CHORD RT WING (MRR FILED OPEN).
